Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Manifolds with minimal radial curvature bounded from below and big volume


Author: Valery Marenich
Journal: Trans. Amer. Math. Soc. 352 (2000), 4451-4468
MSC (1991): Primary 53C20, 53C21
Published electronically: June 14, 2000
MathSciNet review: 1779483
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We prove that a convergence in the Gromov-Hausdorff distance of manifolds with minimal radial curvature bounded from below by 1 to the standard sphere is equivalent to a volume convergence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 53C20, 53C21

Retrieve articles in all journals with MSC (1991): 53C20, 53C21


Additional Information

Valery Marenich
Affiliation: IMECC - UNICAMP, Campinas, Brazil
Email: marenich@ime.unicamp.br

DOI: https://doi.org/10.1090/S0002-9947-00-02634-9
Keywords: Sphere theorems, radial minimal curvature
Received by editor(s): February 3, 1999
Published electronically: June 14, 2000
Additional Notes: Supported by FAPERJ and CNPq
Article copyright: © Copyright 2000 American Mathematical Society